# SDR USAA2010030890528

- Difficulty date: February 10, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 67,489 hours, 39,722 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 65C25746131A
- Part serial: 343101Y
- Condition: Delaminated
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C22 - MAJOR REPAIR - DELAMINATION ON LEFT ELEVATOR UPPER SURFACE AT ELEVATOR STA 46, 8.5 INCHES FROM TRAILING EDGE.  REPAIRED LEFT ELEVATOR UPPER SURFACE AT ELEVATOR STA 46, 8.5 INCHES FROM TRAILING EDGE IAW EA 132874.
